Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Steph16

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Steph16

  • Rank
    New Member
  1. cortisone shot for sure! go to the derm. im sure its normal... just ... bad acne, we all got it!
  2. okay... sooo in October of 2008, I had a lump in my breast. I'm only 23 so i was really freaked out. Turned out no, it was not breast cancer. It was a fibroadenoma, a totally benign mass that may be caused by birth control pills, which I'd been on for years. It's very common in women under 30, says my doctor. Anyway no big deal, I had the surgery, got it removed and it left kind of an ugly scar on my right breast, but I've been putting mederma on it ever since and the scar has healed rather
  3. I have heard that if you are going to experience blurred vision that it happens within the first month, and dry eyes has nothing to do with blurred vision. also, i think the statistics are something like.. 85% of people are cured from accutane forever, while 10% of ppl it yields an ineffect, and the other 5% struggle with breakouts mild-moderate thereafter. so, about your acne returning as soon as your regimen is complete, the odds are with you :) -steph
  4. I took 40mg of claravis daily for a month... mmm not much of a change. so i got upped to 60mg a day. here's hoping! anybody? 60mg? about 110 lbs? good results?? lemme know ! -steph
  5. I just finished month 1 taking 40mg of claravis daily. I saw the doctor today and he upped my dosage to 60mg daily. awesome. regardless, I've been reading posts on this thing about people developing some kind of rash on the back of their hands. I hadn't been experiencing this, but so many people had been observing this. randomly enough, this very morning on the way to the doctor i noticed i had "the back of the hand (accutane) rash" it's very faint, barely noticable, not itchy, and the redne
  6. Tonight I'll be taking my 26'th claravis 40mg pill, I take 1 a day. I haven't noticed any kind of change! I don't have cystic acne, my skin just hasn't really responded to antibiotics or topicals, so accutane was kind of like a last resort. BUT i'm still just as broken out as ever! I'm wondering if maybe I should talk to my doctor about upping my dosage to maybe 60 or 80mg a day (I go to see him in 2 days). Ultimately I know it's up to him what happens, but I've heard of ppl being way clearer
  7. Hey, I was also on doryx(doxycycline HCL) for about 2 years, before that was minocycline. I made the decision to stop taking the doryx before I was really sure or not about starting accutane, in fact, accutane had no influence on my stopping taking doryx. I found out that being on antibiotics for an extended period of time increases your risk of getting cancer. yea, i know.. it seems like everything nowadays can give you cancer, but better to be safe than sorry. Regardless, when I made the d
  8. I just wanted to know what kind of supplements, if any, that I should be taking while on claravis? i take 40mg a day and am going to take my 18'th pill tonight. I've seen that some people take fish oil? I'm not entirely sure what it does or why one would take it throughout their accutane regiment, but I was wondering if anyone else had suggestions of what over the counter supplemental pills are recommended for those taking accutane? thanks steph
  9. Hey, I too am on 40mg of claravis daily. I kind of have what you're describing, and I've almost taken 20 pills. I was doing this crunchless abs workout video a lot with my roommate and I noticed that when I would have to sit up from lying down flat on my back, my chest felt tight and it hurt. I thought it was due to the workout, that perhaps the muscles around my ribs were being stretched. I don't get that when I take a deep breath at all however. I am also a pack-a-day smoker, but the pain
  10. hi everyone. Tonight I'll be taking my 15'th claravis pill. I take 40mg daily. So far, the only side affect I've noticed is that my lips are very chapped, but aquaphor takes care of that. I'm glad to report that I, so far, have not reacted badly to it. However, I haven't really noticed a difference in my skin yet! I haven 't had an initial breakout from the claravis, in fact I don't think there have been any new breakouts since I've been on it. It's just a matter of clearing up what's al
  11. hey i just looked @ ur pictures. that is so brave of u 2 post pics w/o make up, i'd never be able to. but u are gorge, and its not that bad. mines worse. and ur puppy's so cute!

    1. hey girl, thanks for responding to my inquiry about the makeup thing. i gotta say i am definitely super relieved to hear that!! and good for you, it's so great that the accutane has been so good to you. and it's definitely a plus that you havent tried to kill yourself lol. thanks again, and good luck! although it sounds like you don't even need it! love steph
    2. your story is great, and inspiring. it truly is a bitch to get the prescription, with prior authorizations and all that bullshit. but its nice to hear such a great turn out for people. thanks for sharing. love steph
    3. Hey Britt, thanks so much for responding to my post, i'm very new to this whole.... forum type thing, so i was very excited to see that someone had responded! lol, im a dork. but yea, our stories do sound quite similar, so maybe we can be supportive of each other via computer through our journeys so.. you're about a week into it? have you noticed anything as of yet? new breakouts or improvements? i'm so scared about all those side affects man.. sittin in class, all of a sudden your nose is g
    4. hey girls out there- i just started claravis- 40 mg daily. i know that your skin gets terribly dry, and for those of you out there who like me, put on a full face of liquid foundation and powder foundation you know that when your skin is dry it's hard to put makeup over it, and it shows more how dry and flaky your skin is when you have make up on. now obviously i'm going to moisturize way more than i ever have before, but i wanted to know if anyone had experienced being able to put on your mak
    ×